MAUDE Adverse Event Report: Medos International Sàrl CH TRIALTIS; Orthopedic stereotaxic instrument

Medos International Sàrl CH TRIALTIS; Orthopedic stereotaxic instrument
Catalog Number 5161001090
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.  h11 additional narrative: h3, h6: the product was returned to depuy synthes for evaluation, and an investigation was conducted in accordance with depuy synthes procedures.Visual inspection of the returned device found threaded tip of the device was observed stripped, however, no bent condition was observed.No other anomalies were noted.The reported complaint was confirmed based on the evaluation results.The investigation traced the potential cause to a random component failure that may have been caused by exposure to unintended forces.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.Device history review per franchise complaint product investigation procedure (b)(4) is for complaints for which a non-manufacturing related probable cause has been identified no manufacturing record evaluation is required if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRIALTIS
Common Device Name
Orthopedic stereotaxic instrument
Manufacturer (Section D)
Medos International Sàrl CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Avalign Cutting
4643 n state road 15
warsaw IN 46582
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50356568
Report Number1526439-2026-01342
Device Sequence Number10146957
Product Code OLO
UDI-Device Identifier10705034589602
UDI-Public(01)10705034589602
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K241893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5161001090
Device Lot NumberNG149080
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/21/2026
09/24/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/24/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown